MathSciNet Relay Station
MathSciNet bibliographic data
MR475977 92A10 (15A18 60J10)
Gladstien, Keith The characteristic values and vectors for a class of stochastic matrices arising in genetics. SIAM J. Appl. Math. 34 (1978), no. 4, 630–642.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement